# SDR ABXA060304

- Difficulty date: November 8, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 48,414 hours, 36,722 cycles
- Engine: Ge CF680A
- Engine time: 37,094 hours, 29,696 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fitting
- Part number: 9048M151
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAD CRACKED FITTING JUST FORWARD OF INBOARD THRUST REVERSER UPPER ATTACH POINT AREA.  REMOVED ALL SEALS AND SEAL RETAINERS.  REPAIRED FLANGE PER REA B672-55012.  REINSTALLED ALL PARTS REMOVED PER SRM 51-40-2.
